BibTeX record journals/tcs/ChangLT08

download as .bib file

@article{DBLP:journals/tcs/ChangLT08,
  author    = {Ching{-}Lueh Chang and
               Yuh{-}Dauh Lyuu and
               Yen{-}Wu Ti},
  title     = {The complexity of Tarski's fixed point theorem},
  journal   = {Theor. Comput. Sci.},
  volume    = {401},
  number    = {1-3},
  pages     = {228--235},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.tcs.2008.05.005},
  doi       = {10.1016/j.tcs.2008.05.005},
  timestamp = {Thu, 08 Jun 2017 09:02:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ChangLT08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics